MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE; ADAPTOR, HYGIENE

COM-DA HEALTHCARE CO.,LTD DRIVE; ADAPTOR, HYGIENE
Model Number 12065
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Brain Injury (2219)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a raised toilet seat by the end user's friend who stated that the seat clamps gave out during use causing the end user to fall and injure his head.He was admitted to the hospital for bleeding in the brain.As part of its complaint review and evaluation process, drive devilbiss healthcare will notify the manufacturer of the product about this complaint.

Brand Name
DRIVE
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
1 jinshao street
west district
zhongshan city, guang dong province 52840 0
CH  528400
MDR Report Key19533451
Report Number2438477-2024-00031
Device Sequence Number7704317
Product Code ILS
UDI-Device Identifier00822383136721
UDI-Public00822383136721
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2024
Report Date (Section F) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12065
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/15/2024
Event Location Home
Date Report to Manufacturer06/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age87 YR
Patient SexMale
Date Report Sent to FDA06/13/2024